Envy-free two-player m-cake and three-player two-cake divisions

Abstract : Cloutier, Nyman, and Su (Mathematical Social Sciences 59 (2005), 26--37) initiated the study of envy-free cake-cutting problems involving several cakes. The classical result in this area is that when there are q players and one cake, an envy-free cake-division requiring only q-1 cuts exists under weak and natural assumptions. Among other results, Cloutier, Nyman, and Su showed that when there are two players and two or three cakes it is again possible to find envy-free cake-divisions requiring few cuts, under same assumptions. In the present note, we prove that such a result also exists when there are two players and any number of cakes and when there are three players and two cakes. The proof relies on a theorem by Gyarfas linking the matching number and the fractional matching number in m-partite hypergraphs.
Type de document :
Article dans une revue
Operations Research Letters, Elsevier, 2013, 41 (6), pp.607-610. 〈10.1016/j.orl.2013.07.010〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00822110
Contributeur : Frédéric Meunier <>
Soumis le : mardi 14 mai 2013 - 10:34:33
Dernière modification le : lundi 24 mars 2014 - 10:48:29
Document(s) archivé(s) le : jeudi 15 août 2013 - 04:11:17

Fichier

EnvyFree_hal.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Nicolas Lebert, Frédéric Meunier, Quentin Carbonneaux. Envy-free two-player m-cake and three-player two-cake divisions. Operations Research Letters, Elsevier, 2013, 41 (6), pp.607-610. 〈10.1016/j.orl.2013.07.010〉. 〈hal-00822110〉

Partager

Métriques

Consultations de la notice

107

Téléchargements de fichiers

240